# SDR UIEA2023073100765

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,772 hours, 17,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Part number: 109001
- Part serial: 19D00008471
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DEFIBRILLATOR IN FWD EMERGENCY EQUIPMENT CLOSET NEAR EXPIRATION DATE.( REMOVED AND REPLACED DEFIBRILLATOR IN FWD EMERGENCY EQUIPMENT CLOSET REF AMM 25-64-03 )
